Rashidi Komijan, Alireza, Ghasemi, Peyman. (1395). Providing a New Mathematical Model for School Service Routing with Considering Gender Separation. , 50(2), 247-259. doi: 10.22059/jieng.2016.60728
Alireza Rashidi Komijan; Peyman Ghasemi. "Providing a New Mathematical Model for School Service Routing with Considering Gender Separation". , 50, 2, 1395, 247-259. doi: 10.22059/jieng.2016.60728
Rashidi Komijan, Alireza, Ghasemi, Peyman. (1395). 'Providing a New Mathematical Model for School Service Routing with Considering Gender Separation', , 50(2), pp. 247-259. doi: 10.22059/jieng.2016.60728
Rashidi Komijan, Alireza, Ghasemi, Peyman. Providing a New Mathematical Model for School Service Routing with Considering Gender Separation. , 1395; 50(2): 247-259. doi: 10.22059/jieng.2016.60728


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.